# SDR HALA2019100290154

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 19,014 hours, 3,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT DOOR 3R LOOSE. RE-INSTALLED EXIT SIGN COVER AT DOOR 3R. LP 6774360
